MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO DL CATHETER 5F RADIOLOGY BASIC TRAY (135CM GUIDEWIRE); PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC SOLO DL CATHETER 5F RADIOLOGY BASIC TRAY (135CM GUIDEWIRE); PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rezi1190 showed no other similar product complaint(s) from this lot number.Device not yet returned for evaluation.
 
Event or Problem Description
It was reported that the catheter "accidentally" slipped out and was removed by the doctor.

Brand Name
POWERPICC SOLO DL CATHETER 5F RADIOLOGY BASIC TRAY (135CM GUIDEWIRE)
Common Device Name
PERCUTANEOUS IMPLANTED LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6338913
Report Number3006260740-2017-00095
Device Sequence Number11009097
Product Code LJS
UDI-Device Identifier00801741028106
UDI-Public(01)00801741028106(17)170228(10)REZI1190
Combination Product (Y/N)N
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model NumberN/A
Device Catalogue Number3295135
Device Lot NumberREZI1190
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1